A quick proof of reciprocity for Hecke Gauss sums


Boylan H. , Skoruppa N.

JOURNAL OF NUMBER THEORY, vol.133, no.1, pp.110-114, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 133 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.1016/j.jnt.2012.08.001
  • Title of Journal : JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.110-114

Abstract

 In this note we present a short and elementary proof of Hecke's reciprocity law for Hecke-Gauss sums of number fi elds.

In this note we present a short and elementary proof of Hecke's reciprocity law for Hecke-Gauss sums of number fields. (C) 2012 Elsevier Inc. All rights reserved.